# SDR FDEA201105201912

- Difficulty date: May 20, 2011
- Submitted: June 9, 2011
- Operation: Air carrier
- Aircraft: N999FD
- Make and model: Boeing 757*
- Aircraft serial: 24748
- Aircraft time: 61,137 hours, 21,991 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Bs 1690-1710
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

REPAIR MISINSTALLED,  REPLACEMENT REMOVED AND REPLACED EXISTING REPAIR AT STA 1690-1710 BETWEEN S-17L TO S-19L IAW EA F-5330-146522 .  MAJOR REPAIR.
